MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGE II IMMUNOASSAY; RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)

ROCHE DIAGNOSTICS ELECSYS IGE II IMMUNOASSAY; RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)
Catalog Number 04827031190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys ige ii immunoassay on a cobas 6000 e601 module.The sample initially resulted in an ige value of 1573 iu/ml.The sample was diluted 1:20 and repeated, resulting in a value of > 50000 iu/ml with a data flag.
 
Additional Manufacturer Narrative
The e601 analyzer serial number is(b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the provided quality control data, a reagent issue is not indicated.The available information suggests the patient sample exhibits extremely elevated ige concentrations > 50000 iu/ml.Per product labeling, there is no high-dose hook effect at ige concentrations up to 50000 iu/ml.The diluted result of the sample measured in 1:20 dilution resulted with value >50000, which is above the high-dose hook effect claim.The investigation determined the issue is consistent with a high-dose hook effect of the sample due to extremely elevated ige concentrations.

Brand Name
ELECSYS IGE II IMMUNOASSAY
Common Device Name
RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23526047
Report Number1823260-2025-04593
Device Sequence Number16002990
Product Code JHR
UDI-Device Identifier04015630922369
UDI-Public04015630922369
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K061970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number04827031190
Device Lot Number82669002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown